# SDR SWAA2012061905084

- Difficulty date: June 11, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 21,780 hours, 12,816 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER IN SPAR SKIN CRACKED BETWEEN STA 101.9 TO STA 129.5.  REPAIRED SKIN PER SRM.
